Publication
Title
The Hirsch index of a shifted Lotka function and its relation with the impact factor
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2012
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
63:5(2012), p. 1048-1053
ISI
000303500300013
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.06.2012
Last edited 06.07.2018
To cite this reference